# SDR XGNA20130621001

- Difficulty date: June 11, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N236CH
- Make and model: Beech A36
- Aircraft serial: E502
- Engine: Cont IO520BB
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Pressure Sensor
- Part number: T1EU70A
- Part serial: A3457
- Condition: Intermittent
- Location: Manifold
- Part time: 93 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANIFOLD PRESURE SENSOR BECAME INTERMITTENT.
